Vol. 7, No. 2, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12, 1 issue

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Global uniqueness for an IBVP for the time-harmonic Maxwell equations

Pedro Caro and Ting Zhou

Vol. 7 (2014), No. 2, 375–405

In this paper we prove uniqueness for an inverse boundary value problem (IBVP) arising in electrodynamics. We assume that the electromagnetic properties of the medium, namely the magnetic permeability, the electric permittivity, and the conductivity, are described by continuously differentiable functions.

inverse boundary value problems in electromagnetism, uniqueness
Mathematical Subject Classification 2010
Primary: 35R30, 35Q61
Received: 13 December 2012
Revised: 7 March 2013
Accepted: 13 April 2013
Published: 30 May 2014
Pedro Caro
Department of Mathematics and Statistics
University of Helsinki
FI-00500 Helsinki
Ting Zhou
Department of Mathematics
Massachusetts Institute of Technology
Cambridge, Massachusetts 02139-4307